# SDR SIMA20130717007

- Difficulty date: July 17, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 33,937 hours, 30,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIVE LT AND FOUR RT PROXIMITY LIGHT SIDEWALL STRIPS ARE CRACKED.  R & R PROXIMITY LIGHT SIDEWALL STRIPS IAW AMM 33-20-12.
